CSpace
On the Integral Representation of Binary Quadratic Forms and the Artin Condition
Lv, Chang; Shentu, Junchao; Deng, Yingpu
2018
Source PublicationTOKYO JOURNAL OF MATHEMATICS
Volume41Issue:2Pages:371
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33479
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Lv, Chang,Shentu, Junchao,Deng, Yingpu. On the Integral Representation of Binary Quadratic Forms and the Artin Condition[J]. TOKYO JOURNAL OF MATHEMATICS,2018,41(2):371.
APA Lv, Chang,Shentu, Junchao,&Deng, Yingpu.(2018).On the Integral Representation of Binary Quadratic Forms and the Artin Condition.TOKYO JOURNAL OF MATHEMATICS,41(2),371.
MLA Lv, Chang,et al."On the Integral Representation of Binary Quadratic Forms and the Artin Condition".TOKYO JOURNAL OF MATHEMATICS 41.2(2018):371.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lv, Chang]'s Articles
[Shentu, Junchao]'s Articles
[Deng, Yingpu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lv, Chang]'s Articles
[Shentu, Junchao]'s Articles
[Deng, Yingpu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lv, Chang]'s Articles
[Shentu, Junchao]'s Articles
[Deng, Yingpu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.